MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD JADE 18 OTW PTA BALLOON DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD JADE 18 OTW PTA BALLOON DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal
Catalog Number 596008022
Medical Device Problem Codes Entrapment of Device (1212); Material Rupture (1546)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A 6mm, 80% stenosed, heavily calcified popliteal artery (pa) was the target treatment area.The jade balloon was advanced with the aid of a command es guide wire.The jade balloon was inflated multiple times to 28 atmosphere pressure (atm), when attempting to remove the jade balloon, it could not be removed.A snare was used but was unsuccessful.The patient was transported to the hospital for surgery and had the jade balloon removed.The patient was stable.Additional information received on (b)(6) 2024, the patient is still hospitalized.The physician stated, the jade balloon wasn't intentionally inflated to burst but was inflated past burst pressure due to a very resistant lesion.When the jade balloon ruptured, no detachment was observed.The collapsed jade balloon could not be successfully removed without surgery intervention.Background: patient information: 44 years, male, 110 kg.Additional information was received on 2024/9/14 as below: 1.The vessel was 6mm, 80% stenosed, heavily calcified popliteal artery (pa) 2.To clarify, was the balloon intentionally burst? not intentionally , very resistant lesion 3.How many times was the balloon inflated? if multiple times, at what pressure? multiple times inflated up to 28 atms 4.Please verify, when the balloon ruptured, did it detach from the catheter? the balloon collapsed and was unable to be removed.

Brand Name
JADE 18 OTW PTA BALLOON DILATATION CATHETER
Common Device Name
Catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH  518038
Manufacturer (Section G)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH   518038
Manufacturer Contact
yuki li
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803-8
CH   518038
MDR Report Key20243840
Report Number3003775186-2024-00328
Device Sequence Number12587981
Product Code LIT
UDI-Device Identifier06934955903908
UDI-Public(01)06934955903908(11)231004(17)251004(10)5947542309
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K202231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number596008022
Device Lot Number5947542309
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Initial Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexMale
Patient Weight110 KG